# SDR SWIA2019122747233

- Difficulty date: November 8, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280, STRINGER 3L ANGLE WAS CRACKED, 1 INCH IN LENGTH.  REMOVED AND REPLACED BOTH ANGLES IAW SRM.
